# SDR SIMA200635204

- Difficulty date: December 9, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 13,331 hours, 12,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439007
- Condition: Corroded
- Location: Fuselage
- Part time: 13,331 hours, 12,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FORWARD NUMBER 2 SEAT TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  AIRCRAFT RETURNED TO SERVICE
